# SDR 2005UALA00301

- Difficulty date: April 5, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 36,132 hours, 26,823 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL FLOOR LIGHTS INOP ROWS 3-11 ABC.  REPLACED BATTERY PACK M1134 .
